List of citations in Numdam for : On the existence of uniformly distributed sequences in compact spaces

Compositio Mathematica, Volume 25 (1972) no. 1, pp. 93-99.

Compositio Mathematica, Volume 86 (1993) no. 1, pp. 15-21.

Bulletin de la Société Mathématique de France, Volume 108 (1980), pp. 207-212.

Journées arithmétiques de Bordeaux, Astérisque, no. 24-25 (1975), pp. 243-261.

Compositio Mathematica, Volume 29 (1974) no. 2, pp. 201-211.

Compositio Mathematica, Volume 25 (1972) no. 2, pp. 153-160.